# SDR IPXA2018011625537

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 57,725 hours, 18,992 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86293
- Condition: Corroded
- Location: Bs 918
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, CORROSION ON THE KEELBEAM SPLICE TEE LOWER SURFACE AT BS 918 , LBL 9 TO RBL 9.  REPAIRED IAW SRM 51-40-02-0G AND DWG 145T8629.
